Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What is the proper time to take injection for uterus cancer after the treatment of PCOD ?

hello doc, m having PCOS frm past 1 yr. m having spotting for 20 to 25 days just little flow.after having treated for PCOS ,do one need to take the injections for protection from UTERUS CANCER?and if yes then what is the proper time to take it, after marraige or after pregnancy?i m single.
Asked On : Mon, 13 Jun 2011
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Answered: Mon, 13 Jun 2011
I find this answer helpful
OBGYN Dr. Nidhi Sharma Chauhan's  Response
welcome to health care magic
there are no injections yet for any knid of protection against uterine cancer. pcos needs treatment and the treatment varies as per your age and your desire to have children . you should go visit a gynaecologist who can advise you certain tests so as to know whether u have onl polycystic ovaries or the complete syndrome and then accordingly the treatment can be given.
Answered: Mon, 13 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor